# SDR IPXA2025092254119

- Difficulty date: September 7, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 30,199 hours, 4,418 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771379
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, AFT SIDE OF STA 1960 S-40L (LEVEL1) (REPAIR). IAW EGAT WORK SHEET 50688 STEP:11-21, SRM 53-60-03-2R-9, REV 46, TR 53-150.  PERFORMED EO-95191-REQ 1 REV.1 AND EI  F2025A53M-2128 REV.0 AND EGAT WORK SHEET 50688.
